Sofosbuvir + Velpatasvir Forums

Recently active Sofosbuvir + Velpatasvir forums and community discussion threads. Post your question or story about Sofosbuvir + Velpatasvir and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
Epclusa and leg and back pain

Has anyone taken Epclusa and experienced back and leg pain? I already have 2 herniated discs but it seems that since I started the medicine it has increased my pain and started pain in my legs. ## Joint and muscle aches can be a normal side effect of this medication, according to FDA reports, you may also experience nausea, dizziness, and headache. Has there been any change? Are you on any other medications? ## Not any new meds other than Epclusa. Dr. put me Gabapentin which has helped with the leg pain. ## About 2.5 to 3 weeks after starting epclusa I've had back pain and leg pain its worsened and am down to my last 2 days. I'm hoping my pain is contributed to the epclusa and was wondering how soon after treatment will the pain go away ## No new medicines. Pain in legs started ...

27 REPLIES Updated